# SDR VNAA2025120190027

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM670364810
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR CLIPS (3 EAS) FS 985.00, FS 1015.00 AND FS 1031.00, STGR 20 LH AT AFT CARGO COMPARTMENT.   CORROSION ON STGR CLIPS (3 EAS) FS 985.00, FS 1015.00 AND FS 1031.00, STGR 20 LH AT AFT CARGO COMPARTMENT WAS REMOVED PER SRM 51-21-06-001-001-A01 AND CLIPS (2EAS) WERE EVALUATED WITHIN LIMITS PER SRM 53-61-03-101-003-A01 AND CLIP (1EA) WAS EVALUATED OUT OF LIMITS PER SRM 53-61-03-101-003-A01 AND REPLACED PER SRM 51-42-21-001-001-A01
